Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 298–304 (Mi zvmmf3504)  

Scientific communications

Fundamental solutions of three-dimensional cell problems for some equations of mathematical physics

V. A. Shcherbina

Khar'kov

Full text: PDF file (653 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 208–213

Bibliographic databases:

UDC: 517.958
MSC: Primary 35A05; Secondary 35J05, 35B10
Received: 12.01.1988

Citation: V. A. Shcherbina, “Fundamental solutions of three-dimensional cell problems for some equations of mathematical physics”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 298–304; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 208–213

Citation in format AMSBIB
\Bibitem{Shc89}
\by V.~A.~Shcherbina
\paper Fundamental solutions of three-dimensional cell problems for some equations of mathematical physics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 298--304
\mathnet{http://mi.mathnet.ru/zvmmf3504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987199}
\zmath{https://zbmath.org/?q=an:0695.35002}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 208--213
\crossref{https://doi.org/10.1016/0041-5553(89)90068-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3504
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021